# SDR A6WA200340016

- Difficulty date: January 9, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6078T55P13
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE INFLIGHT FLAMED OUT WITH RIGHT ENGINE OIL PRESSURE CAS MESSAGE ON ED1. REMOVED AND REPLACED NR 2 FUEL CONTROL UNIT.  NO DEFECTS NOTED.  REPLACED FUEL FILTER, RIG CHECKED, TANKS SUMPED, NO DEFECTS.  (M)
